Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Endomorphisms of finite full transformation semigroups
HTML articles powered by AMS MathViewer

by Boris M. Schein and Beimnet Teclezghi PDF
Proc. Amer. Math. Soc. 126 (1998), 2579-2587 Request permission

Abstract:

We describe all endomorphisms of finite full transformation semigroups and count their number.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20M20, 03G25, 05A15
  • Retrieve articles in all journals with MSC (1991): 20M20, 03G25, 05A15
Additional Information
  • Boris M. Schein
  • Affiliation: Department of Mathematical Sciences, University of Arkansas, SCEN–307, Fayetteville, Arkansas 72701
  • Email: bschein@comp.uark.edu
  • Beimnet Teclezghi
  • Affiliation: Division of Sciences, Jarvis College, Hawkins, Texas 75765
  • Email: teclezghi@jarvis.edu
  • Received by editor(s): February 12, 1997
  • Communicated by: Ronald M. Solomon
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2579-2587
  • MSC (1991): Primary 20M20; Secondary 03G25, 05A15
  • DOI: https://doi.org/10.1090/S0002-9939-98-04764-9
  • MathSciNet review: 1487338